On the Convergence of Maronna's M-Estimators of Scatter

Abstract : In this letter, we propose an alternative proof for the uniqueness of Maronna's M-estimator of scatter [1] for vector observations under a mild constraint of linear independence of any subset of of these vectors. This entails in particular almost sure uniqueness for random vectors with a density as long as. This approach allows to establish further relations that demonstrate that a properly normalized Tyler's-estimator of scatter [2] can be considered as a limit of Maronna's M-estimator. More precisely, the contribution is to show that each-estimator, verifying some mild conditions, converges towards a particular Tyler's-estimator. These results find important implications in recent works on the large dimensional (random matrix) regime of robust-estimation.
Type de document :
Article dans une revue
IEEE Signal Processing Letters, Institute of Electrical and Electronics Engineers, 2015, 22 (6), pp.709-712. 〈10.1109/LSP.2014. 2367547〉
Liste complète des métadonnées

Littérature citée [16 références]  Voir  Masquer  Télécharger

https://hal-centralesupelec.archives-ouvertes.fr/hal-01251753
Contributeur : Frédéric Pascal <>
Soumis le : mercredi 6 janvier 2016 - 17:42:37
Dernière modification le : samedi 23 juin 2018 - 01:22:16

Identifiants

Citation

Yacine Chitour, Romain Couillet, Frédéric Pascal. On the Convergence of Maronna's M-Estimators of Scatter. IEEE Signal Processing Letters, Institute of Electrical and Electronics Engineers, 2015, 22 (6), pp.709-712. 〈10.1109/LSP.2014. 2367547〉. 〈hal-01251753〉

Partager

Métriques

Consultations de la notice

452